# SDR ASMF200607013

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737
- Aircraft serial: 29363
- Aircraft time: 7,924 hours, 4,169 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, AIRCRAFT WAS HIT BY A CARGO CONTAINER, BETWEEN LT LONGERONS 25 AND 26 PRODUCING A DENT OF 5 INCHES OF DIAMETER AND CRACK IN THE CENTER OF 2 INCHES BETWEEN STATIONS 303 AND 312. PENDING FINAL WORKS.
